# SDR DL76L971436

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER IN MID GALLEY GAVE OFF SMOKEY-ELECTRICAL SMELL 6 HRS INTO FLIGHT.  REPLACED MID AFT AND RIGHT AFT COFFEEMAKERS, SYSTEM OPS CHECKS NORMAL.
